# SDR CA121012012

- Difficulty date: October 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 650
- Engine: Garrtt TFE7313C
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Mlg
- Part time: 9,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE RT MLG OLEO, THE OTBD GEAR DOOR WAS REMOVED.  WHEN REINSTALLING THE DOOR IT WAS NOTICED THAT THE RT MAIN GEAR TRUNNION WAS GOUGED BY THE GEAR DOOR ROD ATTACH POINT BOLT WHEN GEAR IS RETRACTED.  CONTACTED FOR DISPOSITION.  CARRIED OUT REQUIREMENTS STATED IN LETTER AND RETURNED TO SERVICE. AWAITING FINAL REPAIR DISPOSITION.
